RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 284–294 (Mi mz4945)  

Moments of separable statistics in a generalized distribution scheme

G. I. Ivchenko


Full text: PDF file (774 kB)

English version:
Mathematical Notes, 1986, 39:2, 154–159

Bibliographic databases:

UDC: 519.212.2
Received: 20.09.1984

Citation: G. I. Ivchenko, “Moments of separable statistics in a generalized distribution scheme”, Mat. Zametki, 39:2 (1986), 284–294; Math. Notes, 39:2 (1986), 154–159

Citation in format AMSBIB
\Bibitem{Ivc86}
\by G.~I.~Ivchenko
\paper Moments of separable statistics in a generalized distribution scheme
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 284--294
\mathnet{http://mi.mathnet.ru/mz4945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834987}
\zmath{https://zbmath.org/?q=an:0613.62010}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 154--159
\crossref{https://doi.org/10.1007/BF01159901}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900028}


Linking options:
  • http://mi.mathnet.ru/eng/mz4945
  • http://mi.mathnet.ru/eng/mz/v39/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019